MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. CONFIRM; IMPLANTABLE CARDIAC MONITOR

ST. JUDE MEDICAL, INC. CONFIRM; IMPLANTABLE CARDIAC MONITOR
Model Number DM2100
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During a follow-up, upon interrogation, the device was found in backup vvi mode.A firmware reset was attempted but was unsuccessful.No further intervention was performed at this time and the device will continue to be monitored until explant.The patient was stable with no adverse consequences.
 
Event or Problem Description
The device was explanted.Additional information has been requested but it is unavailable at this time.
 
Additional Manufacturer Narrative
Upon receipt, the device was unable to be interrogated with a programmer and the reported event of backup operation was unconfirmed.The device was cut open and no source of high current was revealed during analysis of the hybrid circuit.A longevity estimate was performed and revealed premature battery depletion.The battery was sent to the supplier for further analysis, however, the root cause of the premature depletion was undetermined.

Brand Name
CONFIRM
Common Device Name
IMPLANTABLE CARDIAC MONITOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
15900 valley view court
sylmar CA 91342
MDR Report Key8252326
Report Number2017865-2019-00728
Device Sequence Number19364116
Product Code MXC
UDI-Device Identifier05414734502597
UDI-Public05414734502597
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K101968
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Model NumberDM2100
Device Catalogue NumberDM2100
Device Lot NumberS000049839
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/02/2019
Supplement Date Received by Manufacturer03/12/2019
10/23/2019
09/29/2020
Initial Report FDA Received Date01/16/2019
Supplement Report FDA Received Date03/26/2019
11/06/2019
10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;